# SDR AALA202111117507

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 56,105 hours, 34,212 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED AFT LAVATORY DOOR IS JAMMED AND INOPERATIVE. REMOVED AND INSTALLED NEW AFT LAVATORY DOOR FRAME TRIM PER AMM 25-43-00.
